An examination of the Christoffel-Darboux Recurrence Relation

  • A Okolo Department of Statistics and Operations Research, Federal University of Technology, Yola, Nigeria.
  • TA Bamiduro Department of Statistics, University of Ibadan, Ibadan, Nigeria.
Keywords: Orthogonal polynomials, Weight function, Recurrence relation

Abstract

An alternate proof of the Christoffel-Darboux recurrence formula for consecutive orthogonal polynomials is presented. An example is used to demonstrate its application to the normalization of a sequence of orthogonal polynomials.

KEY WORDS: Orthogonal polynomials, Weight function, Recurrence relation.

Global Journal of Mathematical Sciences Vol.3(2) 2004: 157-162
Published
2004-11-26
Section
Articles

Journal Identifiers


eISSN: 1596-6208